MAUDE Adverse Event Report: ST. JUDE MEDICAL INQUIRY¿ ELECTROPHYSIOLOGY STEERABLE CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL INQUIRY¿ ELECTROPHYSIOLOGY STEERABLE CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number IBI-81402
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
During a procedure, the catheter was positioned in the corresponding heart area without difficulty.At the time of withdrawal, a fracture was noted on the catheter.
 
Event or Problem Description
During a supraventricular tachycardia procedure, the catheter was positioned in the corresponding heart area without difficulty.At the time of withdrawal, a fracture was noted on the catheter.The device was exchanged, and the procedure was completed with no adverse patient consequences.
 
Additional Manufacturer Narrative
Additional information: d4, d9, g1, g3, h2, h3, h6, h11.One quadripolar, inquiry steerable diagnostic catheter was received for evaluation.A bend in the catheter shaft was noted at 3.0¿ proximal to the distal tip.The catheter shaft was also noted to be twisted.No fractures were noted or exposed components were noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the bend and twisted catheter shaft remains unknown.

Brand Name
INQUIRY¿ ELECTROPHYSIOLOGY STEERABLE CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
2375 morse ave
irvine CA 92614
Manufacturer (Section G)
ST. JUDE MEDICAL
2375 morse ave
irvine CA 92614
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19564317
Report Number2030404-2024-00039
Device Sequence Number6948593
Product Code DRF
UDI-Device Identifier05414734304122
UDI-Public(01)05414734304122(10)10169237(17)261231
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K961924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBI-81402
Device Catalogue NumberIBI-81402
Device Lot Number10169237
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by Manufacturer06/12/2024
07/23/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date07/10/2024
07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown